# SDR SWI2025F01564

- Difficulty date: August 27, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL Z STIFFENER RIVETS ARE PULLED LOOSE   (C-CHECK RO 11/22/2025)WET INSTALLED "Z" STIFFENER, -1 (REPAIR DOUBLER), -2 (SHIM), -3 (FILLER), AND -4 (EXTERNAL DOUBLER) TO R/H UPPER TRANSCOWL REF. MHIRJ REO 670-54-21-1759 REV. (--) DATED: 2025-09-03, NOTES 12, 13, AND 16. WET INSTALLED ALL PARTS, INSTALLED CHERRYMAX RIVETS, AND APPLIED AERODYNAMIC SEALANT AROUND PERIPHERY OF EXTERNAL DOUBLER. RH THRUST REVERSER FUNCTIONAL TEST FAILED SEE JOB HN00276921 CAMP: 31169162 FOR REPAIR. COMPLIED WITH THE TASK CARD 51-900-1002-SKY
